Makale
Tam Makale
Uluslararası
2018
ON PARTIAL SUMS OF NORMALIZED q-BESSEL FUNCTIONS
COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY
Cilt 33 · Sayı 2 · ss. 535–547 · 01.01.2018
Özet
In the present investigation our main aim is to give lower bounds for the ratio of some normalized q-Bessel functions and their sequences of partial sums. Especially, we consider Jackson's second and third q-Bessel functions and we apply one normalization for each of them.
Anahtar kelimeler
UNIVALENT-FUNCTIONS
Partial sums
CONVEX-FUNCTIONS
Analytic function
STARLIKENESS
q-Bessel functions
RADII
Atıf için künye
Artas, I., & Orhan, H. (2018). ON PARTIAL SUMS OF NORMALIZED q-BESSEL FUNCTIONS. COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, 33(2), 535–547. https://doi.org/10.4134/ckms.c170204
BibTeX
@article{artas2018-73120,
author = {Artas, Ibrahim and Orhan, Halit},
title = {ON PARTIAL SUMS OF NORMALIZED q-BESSEL FUNCTIONS},
journal = {COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY},
year = {2018},
volume = {33},
number = {2},
pages = {535--547},
issn = {1225-1763},
doi = {10.4134/ckms.c170204},
url = {https://akademik.atauni.edu.tr/yayinlar/73120-on-partial-sums-of-normalized-q-bessel-functions}
}